{
  "source_id": "10.15388/lmj.1966.19748",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1966,
  "volume": "6",
  "issue": "4",
  "pages": "497–501",
  "first_page": 497,
  "last_page": 501,
  "title": "Дифференциальные уравнения некоторых полей дифференциально-геометрических объектов",
  "title_en": "The differential equations of some differential geometrical objects",
  "authors": [
    "V. Bliznikas"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0158.40003); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1966.19748",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19748",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19748/18847",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: V. Bliznikas, “Дифференциальные уравнения некоторых полей дифференциально-геометрических объектов”, Lithuanian Mathematical Journal, 1966, vol. 6 no. 4, pp. 497–501, https://doi.org/10.15388/lmj.1966.19748. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 6,
  "scan_bytes": 135265,
  "scan_sha256": "c3288e28d14a7cfc82f1c24a9b21337e42a2dd9a62d0423b9085c40c121fc08e",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1966.19748",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
